# SDR HEEA956161

- Difficulty date: November 29, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N27702
- Make and model: Bell 206L-1
- Aircraft serial: 45300
- Engine: Allsn 250C28B
- System (JASC): 7250 · Turbine Section
- Part: Wheel
- Part number: 23001977
- Condition: Damaged
- Location: 3rd Stage
- Part time: 636 hours
- Component: 23033185
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE REMOVED DUE TO LOUD ROAR AND WHINE FOLLOWED BY ENGINE CHIP LIGHT.  UPON INSPECTION OF TURBINE PARTS NOTED THE FOLLOWING:  RIM BREAKOUT OF 1 3/4" AND 1/4" OF THREE EACH BLADES ON 3RD STAGE WHEEL.  SUSPECT CAUSE OF FAILURE TO BE A STRESS CRACK ORIGINATING ON THE LEADING EDGE SIDE OF BREAKOUT IN REFERENCE TO DIRECTION OF ROTATION, ON THE TRAILING EDGE OF RIM SHROUD AND PROGRESSED APPROXIMATELY 1/2 OF CHORDAL LENGTH UNTIL OVERLOAD.  SECONDARY DAMAGE - P.T. SECTION EXHIBITSEXCESSIVE F.O.D., KNIFE AND SEAL CONTACT AND BEARING AREA DAMAGE.
